# SDR AALA202304030694

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 88,406 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 3D AND 4D EMERGENCY PATHWAY LIGHTS INTERMITTENT. REPLACED SEAT 3D WIRE HARNESS PER WDM 33-51-58. LIGHTS CHECK GOOD.
